# SDR V0XD201402240041

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 29,583 hours, 16,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14529495005
- Condition: Corroded
- Location: Frames 58-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT FROM FRAMES 58-62 IS CORRODED.  R & R FLOOR SUPPORT BETWEEN FRAMES 53-59 IAW SRM 51-40-02, 51-40-06,51-40-04, CPM 51-21-04, 51-21-05.
